Computation of Magnetic Field Distribution by Using an Adaptive Neuro-Fuzzy Inference System

Research Area: Volume 1 Issue 2, March 2012 Year: 2012
Type of Publication: Article Keywords: Magnetic Field, Transmission Line, FEM, ANFIS, Short-Circuit Faults, Computer Simulation
Authors:
  • P. Dhana Lakshmi
  • P. Sivakami
Journal: IJEIR Volume: 1
Number: 2 Pages: 175-181
Month: March
ISSN: 2277-5668
Abstract:
This paper proposes a set of mathematical models presenting magnetic fields caused by operations of an extra high voltage (EHV) transmission line under normal loading and short-circuit condi t ions . The mathematical model s are expressed in second-order partial differential equations derived by analyzing magnetic field distribution around a 500- kV power transmission line. The problem of study is intentionally two-dimensional due to the property of long line field distribution. To verify its use, i) single-circuit and ii) double-circuit, 500-kV power transmission lines have been employed for test. Finite element methods (FEM) for solving wave equations have been exploited. The computer simulation based on the use of the FEM has been developed in MATLAB programming environment. This paper presents novel approach based on the use of adaptive network-based fuzzy inference system (ANFIS) to estimate magnetic fields around an overhead power transmission lines. The ANFIS approach learns the rules and membership functions from training data. The hybrid system is tested by the use of the validation data. From all test cases, the calculation line of 1.0m above the ground level is set to investigate the magnetic fields acting on a human in c o m p a r a t i v e with ICNIRP standard.

Indexed By:

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research
ISSN(Online) : 2319 – 1473
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics
ISSN(Online) : 2320 – 5121
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
ISSN(Online) : 2348 – 3997
www.ijras.org
Submissions open

Submission Open

"Submissions Open For Volume 8,Issue 6,Nov.- Dec., 2019"

Click here to submit article.........

Latest Updates

Submissions open

Submissions open

For

"Volume 8,Issue 6,Nov.- Dec., 2019"


 
Published Papers

Accepted Papers are published in

1. Recently Published Issue.

"Vol. 8, Issue 5,Sept. - Oct., 2019"


 

Dear Authors

Once author receives paper id, please always mention it in subject of your mail.

"Submissions Open For Volume 8,Issue 6,Nov.- Dec., 2019"

Message for Authors